# SDR ASOA2013031303195

- Difficulty date: February 19, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL FROM FS 295 - 364 AT STRINGER LOCATION 18L IS CORRODED AT MULTIPLE LOCATIONS TO INCLUDE HANDRAIL STOW CUPS.  REPAIRED FLOOR SILL FS 215 -364 IAW EO CL600-2B19-53-I00135.
